Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 24, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 7, 2015, 5:56 PM CDT for Hancock County, Henderson County, Illinois; Des Moines County, Lee County, Iowa; Clark County, Missouri. It was in force for 64 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2015, 5:56 PM CDT (22:56 UTC)
- Expired
- Jun 7, 2015, 7:00 PM CDT
- In force
- 64 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Des Moines County, IA, Lee County, IA, Hancock County, IL, Henderson County, IL, Clark County, MO
The radar
The Quad Cities radar (KDVN), 139 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 6:05 PM CDT | TSTM WND DMG | Donnellson, IA | SEMI BLOWN OVER NEAR HWYS 2 AND 27 |
| Jun 7, 6:05 PM CDT | TSTM WND DMG | Donnellson, IA | 18 INCH DIAMETER TREE BRANCH DOWN IN TOWN. |
| Jun 7, 6:06 PM CDT | TSTM WND DMG | 1 N Donnellson, IA | TREE DOWN AT FAIRGROUNDS. |
| Jun 7, 6:08 PM CDT | TSTM WND DMG | 1 Ne Fort Madison, IA | LIMBS AND BRANCHES DOWN. ALSO A ROTTEN TREE FELL ON POWER LINES |
| Jun 7, 6:08 PM CDT | TSTM WND DMG | 4 S Carman, IL | TIME ESTIMATED - MULTIPLE TREES AND POWER LINES DOWN |
| Jun 7, 6:15 PM CDT | TSTM WND DMG | Fort Madison, IA | 4 TO 5 TREES PARTIALLY TO TOTALLY DOWN IN TOWN OF FORT MADISON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 3:33 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.9 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 31 J/kg
- Mixed-layer CIN
- -310 J/kg
- Mixed-layer LCL
- 862 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
796
WUUS53 KDVN 072256
SVRDVN
ILC067-071-IAC057-111-MOC045-080000-
/O.NEW.KDVN.SV.W.0024.150607T2256Z-150608T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
556 PM CDT SUN JUN 7 2015
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...
HENDERSON COUNTY IN WEST CENTRAL ILLINOIS...
SOUTHWESTERN DES MOINES COUNTY IN SOUTHEASTERN IOWA...
LEE COUNTY IN SOUTHEASTERN IOWA...
CLARK COUNTY IN NORTHEASTERN MISSOURI...
* UNTIL 700 PM CDT
* AT 556 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CROTON...OR
11 MILES NORTH OF KAHOKA...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BURLINGTON...FORT MADISON...KEOKUK...CARTHAGE...KAHOKA...NAUVOO...
WEST BURLINGTON...HAMILTON...WARSAW...LA HARPE...WEST POINT...
DALLAS CITY...DONNELLSON...MONTROSE...STRONGHURST...WAYLAND...
CARMAN...TERRE HAUTE...ALEXANDRIA AND FERRIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4061 9175 4061 9173 4060 9172 4076 9172
4086 9089 4035 9092 4033 9178
TIME...MOT...LOC 2256Z 260DEG 39KT 4059 9168
HAIL...1.00IN
WIND...60MPH
$$
ERVIN6 follow-up statements
693
WWUS53 KDVN 072303
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
603 PM CDT SUN JUN 7 2015
ILC067-071-IAC057-111-MOC045-080000-
/O.CON.KDVN.SV.W.0024.000000T0000Z-150608T0000Z/
HANCOCK IL-HENDERSON IL-DES MOINES IA-LEE IA-CLARK MO-
603 PM CDT SUN JUN 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR HANCOCK...SOUTHERN HENDERSON...SOUTHERN DES MOINES...LEE
AND CLARK COUNTIES...
AT 603 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DONNELLSON...
OR 11 MILES NORTHWEST OF NAUVOO...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BURLINGTON...FORT MADISON...KEOKUK...CARTHAGE...KAHOKA...NAUVOO...
WEST BURLINGTON...HAMILTON...WARSAW...LA HARPE...WEST POINT...DALLAS
CITY...DONNELLSON...MONTROSE...STRONGHURST...WAYLAND...CARMAN...TERRE
HAUTE...ALEXANDRIA AND FERRIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4061 9175 4061 9173 4060 9172 4076 9172
4086 9089 4035 9092 4033 9178
TIME...MOT...LOC 2303Z 260DEG 39KT 4062 9158
HAIL...1.00IN
WIND...60MPH
$$
ERVIN989
WWUS53 KDVN 072312
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
612 PM CDT SUN JUN 7 2015
ILC067-071-IAC057-111-MOC045-080000-
/O.CON.KDVN.SV.W.0024.000000T0000Z-150608T0000Z/
HANCOCK IL-HENDERSON IL-DES MOINES IA-LEE IA-CLARK MO-
612 PM CDT SUN JUN 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR HANCOCK...SOUTHWESTERN HENDERSON...SOUTHWESTERN DES MOINES...LEE
AND CENTRAL CLARK COUNTIES...
AT 612 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CROTON...OR 14
MILES NORTH OF KAHOKA...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BURLINGTON...FORT MADISON...KEOKUK...CARTHAGE...KAHOKA...NAUVOO...
WEST BURLINGTON...HAMILTON...WARSAW...LA HARPE...WEST POINT...DALLAS
CITY...DONNELLSON...MONTROSE...STRONGHURST...WAYLAND...CARMAN...TERRE
HAUTE...ALEXANDRIA AND FERRIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4061 9175 4061 9173 4060 9172 4076 9172
4086 9089 4035 9092 4033 9178
TIME...MOT...LOC 2312Z 263DEG 52KT 4063 9165
HAIL...1.00IN
WIND...60MPH
$$
ERVIN653
WWUS53 KDVN 072319
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
619 PM CDT SUN JUN 7 2015
ILC067-071-IAC057-111-MOC045-080000-
/O.CON.KDVN.SV.W.0024.000000T0000Z-150608T0000Z/
HANCOCK IL-HENDERSON IL-DES MOINES IA-LEE IA-CLARK MO-
619 PM CDT SUN JUN 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR HANCOCK...SOUTHWESTERN HENDERSON...SOUTHERN DES MOINES...LEE
AND CLARK COUNTIES...
AT 618 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DONNELLSON...
OR 12 MILES NORTHWEST OF NAUVOO...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BURLINGTON...FORT MADISON...KEOKUK...CARTHAGE...KAHOKA...NAUVOO...
WEST BURLINGTON...HAMILTON...WARSAW...LA HARPE...WEST POINT...DALLAS
CITY...DONNELLSON...MONTROSE...STRONGHURST...WAYLAND...CARMAN...TERRE
HAUTE...ALEXANDRIA AND FERRIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4061 9174 4060 9172 4076 9172 4086 9089
4035 9092 4033 9178 4061 9175
TIME...MOT...LOC 2318Z 278DEG 42KT 4062 9160
HAIL...1.00IN
WIND...60MPH
$$
ERVIN321
WWUS53 KDVN 072333
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
633 PM CDT SUN JUN 7 2015
ILC067-071-IAC057-111-MOC045-080000-
/O.CON.KDVN.SV.W.0024.000000T0000Z-150608T0000Z/
HANCOCK IL-HENDERSON IL-DES MOINES IA-LEE IA-CLARK MO-
633 PM CDT SUN JUN 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR HANCOCK...HENDERSON...SOUTHERN DES MOINES...LEE
AND CLARK COUNTIES...
AT 632 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FORT
MADISON...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BURLINGTON...FORT MADISON...KEOKUK...CARTHAGE...KAHOKA...NAUVOO...
WEST BURLINGTON...HAMILTON...WARSAW...LA HARPE...WEST POINT...DALLAS
CITY...DONNELLSON...MONTROSE...STRONGHURST...WAYLAND...CARMAN...TERRE
HAUTE...ALEXANDRIA AND FERRIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4061 9174 4060 9172 4076 9172 4086 9089
4035 9092 4033 9178 4061 9175
TIME...MOT...LOC 2332Z 264DEG 39KT 4062 9139
HAIL...<.75IN
WIND...60MPH
$$
ERVIN354
WWUS53 KDVN 072344
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
644 PM CDT SUN JUN 7 2015
ILC067-071-IAC057-111-MOC045-080000-
/O.CON.KDVN.SV.W.0024.000000T0000Z-150608T0000Z/
HANCOCK IL-HENDERSON IL-DES MOINES IA-LEE IA-CLARK MO-
644 PM CDT SUN JUN 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR HANCOCK...SOUTHWESTERN HENDERSON...SOUTHERN DES MOINES...LEE AND
CLARK COUNTIES...
AT 642 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW BOSTON...
OR 7 MILES WEST OF NAUVOO...MOVING EAST AT 60 MPH. OTHER INTENSE
THUNDERSTORMS IN HANCOCK COUNTY ARE CAPABLE OF PRODUCING DAMAGING
WIND GUSTS AS WELL.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BURLINGTON...FORT MADISON...KEOKUK...CARTHAGE...KAHOKA...NAUVOO...
WEST BURLINGTON...HAMILTON...WARSAW...LA HARPE...WEST POINT...DALLAS
CITY...DONNELLSON...MONTROSE...STRONGHURST...WAYLAND...CARMAN...TERRE
HAUTE...ALEXANDRIA AND FERRIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4061 9174 4060 9172 4076 9172 4086 9089
4035 9092 4033 9178 4061 9175
TIME...MOT...LOC 2342Z 268DEG 60KT 4051 9152
HAIL...<.75IN
WIND...60MPH
$$
ERVIN665
WWUS53 KDVN 072357
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
657 PM CDT SUN JUN 7 2015
IAC057-111-ILC067-071-MOC045-080006-
/O.EXP.KDVN.SV.W.0024.000000T0000Z-150608T0000Z/
HANCOCK IL-HENDERSON IL-DES MOINES IA-LEE IA-CLARK MO-
657 PM CDT SUN JUN 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR HANCOCK...SOUTHWESTERN
HENDERSON...SOUTHWESTERN DES MOINES...LEE AND CENTRAL CLARK COUNTIES
WILL EXPIRE AT 700 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
WEST CENTRAL ILLINOIS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 900 PM CDT FOR WEST CENTRAL ILLINOIS...SOUTHEASTERN IOWA
AND NORTHEASTERN MISSOURI.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
SOUTHERN CLARK COUNTY...AND SOUTHERN HANCOCK COUNTY THROUGH 745 PM.
LAT...LON 4061 9174 4060 9172 4076 9172 4086 9089
4035 9092 4033 9178 4061 9175
TIME...MOT...LOC 2354Z 260DEG 39KT 4051 9152
$$
ERVINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:56 PM CDT, 3 hours earlier.
Area forecast discussion, Jun 7, 2:56 PM CDT, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 256 PM CDT SUN JUN 7 2015 .SYNOPSIS... ISSUED AT 254 PM CDT SUN JUN 7 2015 THE COLD FRONT...LARGELY REPRESENTED LOCALLY BY A WIND SWITCH TO THE NORTHWEST...IS NOW LOCATED FROM AROUND DBQ TO OTTUMWA. DEWPOINTS ARE POOLED AHEAD OF THIS FEATURE...IN THE LOWER 70S. TEMPERATURES HAVE RECOVERED INTO THE UPPER 70S NORTH TO LOWER 80S CENTRAL...AND UPPER 80S SOUTH AHEAD OF THIS FRONT. WHILE CAPE VALUES ARE HIGH...THE LOW LEVEL CONVERGENCE IS LOOSING OUT AS WINDS JUST AHEAD OF THE FRONT BECOME WESTERLY. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 254 PM CDT SUN JUN 7 2015 TONIGHT...THUNDERSTORMS...SOME OF WHICH COULD BE SEVERE...ARE MOST LIKELY IN THE FAR SOUTHERN CWA COUNTIES...AND SHOULD SHIFT SOUTH OF THE CWA BY AROUND 8 PM IF NOT EARLIER. SPC IS CONSIDERING A WATCH AT THIS TIME...AND WILL THEREFORE BE CONCISE. THE THREAT FOR SEVERE STORMS WILL EXIST HERE IN UNIDIRECTIONAL SHEAR...WITH OUR WINDS ALREADY VEERED TO THE WEST. THUS...SOME DAMAGING WINDS OR LARGE HAIL WILL BE THE MAIN THREAT IN THE FAR SOUTH. TORNADOES DO NOT SEEM TO BE A THREAT GIVEN OUR CWAS VEERED WINDS. IN ANY CASE...WE WILL WALK OUT THE THREAT FOR STORMS EARLY THIS EVENING...LEAVING A DRY FORECAST OVERNIGHT INTO MONDAY MORNING. BY MID DAY MONDAY...A SHORT WAVE IN NORTHERLY FLOW WILL ARRIVE IN THE EAST. MODELS ARE LIKELY HOLDING ONTO TOO MUCH LOW LEVEL MOISTURE...BUT SOME ISOLATED SHOWERS OR STORMS WITH SMALL HAIL ARE POSSIBLE GIVEN THE COOL AIR ALOFT. LOW POPS WERE MAINTAINED FOR THE ILLINOIS SIDE OF THE BIG RIVER. HIGHS IN THE LOWER TO MID 80S ARE WITHIN THE MIDDLE OF A GUIDANCE BLEND...AND SEEMS A GOOD FIT. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 254 PM CDT SUN JUN 7 2015 QUIET AND DRY CONDITIONS ARE EXPECTED MONDAY NIGHT AND TUESDAY AS HIGH PRESSURE MOVES THROUGH THE MIDWEST. TEMPERATURES SHOULD AVERAGE ABOVE NORMAL. TUESDAY NIGHT AND WEDNESDAY THE MODELS CONTINUE TO INDICATE A WEAK FRONT WILL MOVE THROUGH THE AREA. HOWEVER...FORCING IS WEAK AND MOISTURE IS LIMITED. GIVEN THE WEAK FORCING AND LIMITED MOISTURE...THERE IS A VERY REAL POSSIBILITY THAT THE FRONT MAY COME THROUGH DRY LATE TUESDAY NIGHT/WEDNESDAY. FOR NOW HAVE GONE WITH SLIGHT CHANCE POPS AS ONE CANNOT ENTIRELY RULE OUT SPRINKLES OR SOME ISOLATED CONVECTION. WEDNESDAY NIGHT ON... THE OVERALL LARGE SCALE PATTERN SUGGESTS A PERIOD OF ACTIVE WEATHER THE SECOND HALF OF THE WEEK AND INTO THE WEEKEND. THE IMPORTANT THING TO REMEMBER IS THAT THIS ENTIRE TIME FRAME WILL NOT BE A WASHOUT. THERE WILL BE PERIODS OF DRY WEATHER. THERE CONTINUES TO BE CONSIDERABLE DIFFERENCES BETWEEN THE MODELS IN THE PLACEMENT OF FRONTS AND THE FORCING TO HELP GENERATE PRECIPITATION IN THE WEDNESDAY NIGHT THROUGH SUNDAY TIME FRAME. RIGHT NOW THE MODEL CONSENSUS HAS SLIGHT CHANCE TO CHANCE POPS WEDNESDAY NIGHT...AND THEN CHANCE POPS EACH DAY FROM THURSDAY THROUGH SUNDAY. TEMPERATURES SHOULD AVERAGE CLOSE TO NORMAL. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1215 PM CDT SUN JUN 7 2015 AFTER AN MVFR MORNING OF LOW CLOUDS IN THE WAKE OF THE LARGE MCS OVERNIGHT...A FRONT IS SWEEPING SOUTHEAST THROUGH IOWA TODAY...HELPING LIFT CIGS TO AROUND 5000 FT. THUS...IMPROVING CONDITIONS CAN BE EXPECTED AT ALL SITES EARLY THIS AFTERNOON. THUNDERSTORMS REMAIN POSSIBLE OVER SOUTHEAST IOWA...AND I HAVE KEPT A VCTS WORDING IN THE BRL TAF THIS AFTERNOON. AFTER 00Z...ALL SITES SHOULD BE DRY AND VFR THROUGH THE REST OF TONIGHT. I AM WATCHING TO SEE IF WINDS MIGHT DROP ENOUGH LATE TONIGHT FOR SPOTTY SHALLOW GROUND FOG...BUT THIS POTENTIAL IS NOT YET IN ANY TAF. ERVIN && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...ERVIN SHORT TERM...ERVIN LONG TERM...08 AVIATION...ERVIN
Hazardous weather outlook, Jun 7, 4:44 AM CDT, 13 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 444 AM CDT SUN JUN 7 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-080945- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 444 AM CDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT WIDESPREAD THUNDERSTORMS WILL MOVE ACROSS MUCH OF THE OUTLOOK AREA GENERALLY ALONG AND NORTH OF A LINE FROM FAIRFIELD IOWA...TO MONMOUTH ILLINOIS EARLY THIS MORNING. ISOLATED TO SCATTERED STORMS WILL OCCUR TO THE SOUTH OF THAT LINE. THE MAIN THREAT FROM THESE MORNING STORMS WILL BE ISOLATED WIND GUSTS UP TO 50 MPH...AND LOCALLY HEAVY RAINFALL THAT MAY PRODUCE SOME URBAN AND SMALL STREAM FLOODING. AFTER A LATE MORNING AND MIDDAY LULL IN THE STORM ACTIVITY WHICH WILL ALLOW FOR SOME HEATING...ADDITIONAL STORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AS A FRONTAL SYSTEM PUSHES INTO THE REGION FROM THE WEST. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE...ESPECIALLY SOUTHEAST OF A DUBUQUE...TO WILLIAMSBURG IOWA LINE. THE MAIN THREATS WILL BE BE LARGE HAIL AND DAMAGING WINDS...WITH A LESSER THREAT OF AN ISOLATED TORNADO. THE STORM PREDICTION CENTER HAS PLACED AREAS SOUTHEAST OF A LINE FROM DUBUQUE IOWA...TO WILLIAMSBURG IOWA IN A SLIGHT RISK OF SEVERE STORMS THIS AFTERNOON AND EARLY EVENING. AN ENHANCED SLIGHT RISK HAS BEEN POSTED ACROSS ILLINOIS GENERALLY ALONG AND EAST OF A PRINCETON...TO MACOMB LINE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FEW THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON...MAINLY ACROSS FAR NORTHWEST ILLINOIS. A FEW STRONG STORMS WITH HAIL APPROACHING QUARTER SIZE ARE POSSIBLE. ISOLATED THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT...MAINLY NORTH OF HIGHWAY 30...THEN OVER MOST OF THE AREA WEDNESDAY. THE THREAT FOR SEVERE STORMS IS LOW. THUNDERSTORM CHANCES ARE EXPECTED TO INCREASE THURSDAY THROUGH SATURDAY. THE GENERAL PATTERN SUGGESTS SOME POTENTIAL FOR SEVERE WEATHER AT TIMES...BUT IT IS TOO EARLY TO DETERMINE SPECIFIC DETAILS AND TIMING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. 12/RP KINNEY
In the hours before
Local storm report, Jun 7, 5:27 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
527 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM HEAVY RAIN 2 NNE CEDAR RAPIDS 42.01N 91.65W
06/07/2015 M2.00 INCH LINN IA TRAINED SPOTTER
DELAYED REPORT - RAINFALL TOTAL FROM LAST NIGHT THROUGH
MORNING.
0200 PM HEAVY RAIN 5 NW IOWA CITY 41.71N 91.60W
06/07/2015 M1.29 INCH JOHNSON IA PUBLIC
DELAYED REPORT- STORM TOTAL RAINFALL FROM LAST NIGHT
THROUGH MORNING
0330 PM TSTM WND DMG S ADAIR 40.42N 90.50W
06/07/2015 MCDONOUGH IL TRAINED SPOTTER
TIME IS ESTIMATED - 4 AMREN POLES DOWNED SOUTH OF ADAIR
JUNCTION.
&&
TERRYSLocal storm report, Jun 7, 5:30 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
530 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM TSTM WND GST ROME 40.98N 91.68W
06/07/2015 E60 MPH HENRY IA TRAINED SPOTTER
TORRENTIAL RAIN IN SHEETS.
&&
BILLNLocal storm report, Jun 7, 5:35 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
535 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM HAIL 2 NE COLUSA 40.59N 91.14W
06/07/2015 M0.25 INCH HANCOCK IL TRAINED SPOTTER
LASTED FOR ABOUT 1 MINUTE.
&&Local storm report, Jun 7, 5:45 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
545 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 5 SSW PLEASANT PLAIN 41.08N 91.91W
06/07/2015 E0.50 INCH JEFFERSON IA TRAINED SPOTTER
&&Local storm report, Jun 7, 5:51 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
551 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND GST 3 ENE CHARLIE HEATH MEM 40.60N 91.84W
06/07/2015 E45 MPH CLARK MO TRAINED SPOTTER
&&
BILLNLocal storm report, Jun 7, 5:52 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
552 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 3 ENE CHARLIE HEATH MEM 40.60N 91.84W
06/07/2015 E0.75 INCH CLARK MO TRAINED SPOTTER
PEAS TO DIMES TO PENNIES.
&&
BILLNThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 4:12 AM CDT | Special Weather Statement | DVN | Carroll, Jo Daviess, Rock Island | 63 min |
| Jun 7, 5:14 AM CDT | Special Weather Statement | DVN | Carroll, Henry, Jo Daviess, Mercer, Rock Island, Stephenson and 1 more | 61 min |
| Jun 7, 6:22 AM CDT | Special Weather Statement | DVN | Bureau, Hancock, Henderson, Henry, McDonough, Mercer and 4 more | 113 min |
| Jun 7, 2:48 PM CDT | Special Weather Statement | DVN | Putnam | 27 min |
| Jun 7, 2:49 PM CDT | Special Weather Statement | DVN | Warren | 26 min |
| Jun 7, 3:12 PM CDT | Special Weather Statement | DVN | Warren | 33 min |
| Jun 7, 6:25 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, Henderson, McDonough, Warren | 35 min |
| Jun 7, 6:50 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, McDonough | 55 min |
| Jun 7, 2:40 AM CDT | Special Weather Statement | DVN | Benton, Buchanan, Delaware, Linn | 65 min |
| Jun 7, 3:28 AM CDT | Special Weather Statement | DVN | Cedar, Delaware, Iowa, Johnson, Jones, Linn and 1 more | 47 min |
| Jun 7, 5:22 AM CDT | Special Weather Statement | DVN | Johnson, Linn | 53 min |
| Jun 7, 4:49 PM CDT | Special Weather Statement | DVN | Jefferson | 26 min |
| Jun 7, 5:10 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Jefferson | 40 min |
| Jun 7, 5:41 PM CDT | Severe Thunderstorm Warning | DVN | Van Buren | 64 min |
| Jun 7, 5:12 PM CDT | Special Weather Statement | DVN | Scotland | 33 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Severe Thunderstorm Warnings in Iowa, 2015Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.